Alert archive / California / High Surf Warnings in 2006
High Surf Warning 5, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf warning at Dec 26, 2006, 5:10 PM PST for 8 counties in California. It took effect at Dec 27, 2006, 3:00 AM PST. It was in force for 19 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 26, 2006, 5:10 PM PST (01:10 UTC)
- In effect from
- Dec 27, 2006, 3:00 AM PST
- Expired
- Dec 27, 2006, 10:00 PM PST
- In force
- 19 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 69 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 5:01 AM PST | NON-TSTM WND GST 65 | Bodega Bay, CA | BODEGA BAY HARBOR |
| Dec 27, 6:00 AM PST | NON-TSTM WND GST 52 | San Bruno, CA | SAN FRANCISCO AIRPORT |
| Dec 27, 7:56 AM PST | NON-TSTM WND GST 0 | San Bruno, CA | SAN FRANCISCO AIRPORT GUST TO 58 MPH. |
| Dec 27, 8:00 AM PST | NON-TSTM WND GST 60 | San Bruno, CA | SAN FRANCISCO AIRPORT |
| Dec 27, 8:00 AM PST | NON-TSTM WND GST 62 | 2 Se Tiburon, CA | MEARURED FROM ANGEL ISLAND |
| Dec 27, 10:00 AM PST | NON-TSTM WND GST 74 | Half Moon Bay, CA | MEASURED FROM PILLAR POINT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 1.2 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KMTR 270110 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 510 PM PST TUE DEC 26 2006 ...HIGH SURF WARNING IN EFFECT FROM 3 AM PST WEDNESDAY MORNING TO 10 PM PST WEDNESDAY NIGHT FROM THE SONOMA COUNTY COAST TO THE MONTEREY COUNTY COAST... CAZ006-505-509-514-515-270915- /O.NEW.KMTR.SU.W.0005.061227T1100Z-061228T0600Z/ /O.EXT.KMTR.SU.Y.0014.000000T0000Z-061227T1100Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 510 PM PST TUE DEC 26 2006 ...HIGH SURF WARNING IN EFFECT FROM 3 AM TO 10 PM PST WEDNESDAY... ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT FROM 3 AM PST WEDNESDAY MORNING TO 10 PM PST WEDNESDAY NIGHT. THE HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. NORTHWESTERLY SWELL WILL BUILD TO 14 TO 19 FEET OVERNIGHT AND IS FORECAST TO PEAK BETWEEN 20 AND 25 FEET WEDNESDAY MORNING. SWELL PERIODS WILL BE AROUND 13 SECONDS. SEAS WILL LIKELY DIMINISH BELOW THE 20 FOOT WARNING CRITERIA WEDNESDAY NIGHT BUT REMAIN ABOVE THE 15 FOOT ADVISORY CRITERIA THROUGH MIDDAY THURSDAY. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE AFFECTED SHORELINE. THIS WILL RESULT IN DEADLY RIP CURRENTS AND LOCALIZED BEACH EROSION. BE ESPECIALLY CAUTIOUS DURING TIMES OF HIGH TIDE. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$ C WALBRUN
4 follow-up statements
000 WHUS46 KMTR 270943 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 143 AM PST WED DEC 27 2006 ...HIGH SURF WARNING IN EFFECT FROM 3 AM PST WEDNESDAY MORNING TO 10 PM PST WEDNESDAY NIGHT FROM THE SONOMA COUNTY COAST TO THE MONTEREY COUNTY COAST... CAZ006-505-509-514-515-271100- /O.CON.KMTR.SU.W.0005.061227T1100Z-061228T0600Z/ /O.CON.KMTR.SU.Y.0014.000000T0000Z-061227T1100Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 143 AM PST WED DEC 27 2006 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING. NORTHWESTERLY SWELL WILL BUILD TO 14 TO 19 FEET OVERNIGHT AND IS FORECAST TO PEAK BETWEEN 20 AND 25 FEET WEDNESDAY MORNING. SWELL PERIODS WILL BE AROUND 13 SECONDS. SEAS WILL LIKELY DIMINISH BELOW THE 20 FOOT WARNING CRITERIA WEDNESDAY NIGHT BUT REMAIN ABOVE THE 15 FOOT ADVISORY CRITERIA THROUGH MIDDAY THURSDAY. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE AFFECTED SHORELINE. THIS WILL RESULT IN DEADLY RIP CURRENTS AND LOCALIZED BEACH EROSION. BE ESPECIALLY CAUTIOUS DURING TIMES OF HIGH TIDE. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$
000 WHUS46 KMTR 271106 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 306 AM PST WED DEC 27 2006 ...HIGH SURF WARNING IN EFFECT FROM 3 AM PST WEDNESDAY MORNING TO 10 PM PST WEDNESDAY NIGHT FROM THE SONOMA COUNTY COAST TO THE MONTEREY COUNTY COAST... CAZ006-505-509-514-515-272000- /O.EXP.KMTR.SU.Y.0014.000000T0000Z-061227T1100Z/ /O.CON.KMTR.SU.W.0005.000000T0000Z-061228T0600Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 306 AM PST WED DEC 27 2006 ...HIGH SURF ADVISORY HAS EXPIRED... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. NORTHWESTERLY SWELL WILL BUILD TO 14 TO 19 FEET OVERNIGHT AND IS FORECAST TO PEAK BETWEEN 20 AND 25 FEET WEDNESDAY MORNING. SWELL PERIODS WILL BE AROUND 13 SECONDS. SEAS WILL LIKELY DIMINISH BELOW THE 20 FOOT WARNING CRITERIA WEDNESDAY NIGHT BUT REMAIN ABOVE THE 15 FOOT ADVISORY CRITERIA THROUGH MIDDAY THURSDAY. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE AFFECTED SHORELINE. THIS WILL RESULT IN DEADLY RIP CURRENTS AND LOCALIZED BEACH EROSION. BE ESPECIALLY CAUTIOUS DURING TIMES OF HIGH TIDE. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$
000 WHUS46 KMTR 271400 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 600 AM PST WED DEC 27 2006 ...HIGH SURF WARNING IN EFFECT UNTIL 10 PM PST TONIGHT FROM THE SONOMA COUNTY COAST TO THE MONTEREY COUNTY COAST... CAZ006-505-509-514-515-272300- /O.CON.KMTR.SU.W.0005.000000T0000Z-061228T0600Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 600 AM PST WED DEC 27 2006 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... AS OF EARLY THIS MORNING SEAS ARE BEING REPORTED BETWEEN 20 AND 26 FEET ALONG THE SONOMA COUNTY COAST WITH 13 SECOND PERIODS. THESE LARGE SEAS WILL SPREAD SOUTHWARD ALONG THE SAN MATEO AND MONTEREY COUNTY COAST THROUGH THIS AFTERNOON AND EVENING. IN ADDITION TO THE VERY HIGH SEAS STORM FORCE WINDS WILL BE FELT ALONG THE AREA BEACHES MAKING FOR VERY DANGEROUS CONDITIONS ALONG THE COAST. SEAS WILL LIKELY DIMINISH BELOW THE 20 FOOT WARNING CRITERIA TONIGHT BUT REMAIN ABOVE THE 15 FOOT ADVISORY CRITERIA THROUGH THURSDAY MORNING. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE AFFECTED SHORELINE. THIS WILL RESULT IN DEADLY RIP CURRENTS AND LOCALIZED BEACH EROSION. BE ESPECIALLY CAUTIOUS DURING TIMES OF HIGH TIDE. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$
000 WHUS46 KMTR 272233 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 233 PM PST WED DEC 27 2006 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST TONIGHT FROM THE SONOMA COUNTY COAST TO THE MONTEREY COUNTY COAST... CAZ006-505-509-514-515-280600- /O.CON.KMTR.SU.W.0005.000000T0000Z-061228T0600Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 233 PM PST WED DEC 27 2006 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... AS OF 3 PM SEA HEIGHTS RANGE FROM 21 FEET ALONG THE SONOMA COAST TO 28 FEET ALONG THE MONTEREY COUNTY COAST. THE LARGEST SWELLS WILL CONTINUE TO SPREAD SOUTHWARD ALONG THE BIG SUR COAST THIS EVENING. SEAS WILL LIKELY DIMINISH BELOW THE 20 FOOT WARNING CRITERIA TONIGHT BUT REMAIN ABOVE THE 15 FOOT ADVISORY CRITERIA THROUGH THURSDAY MORNING. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE AFFECTED SHORELINE. THIS WILL RESULT IN DEADLY RIP CURRENTS AND LOCALIZED BEACH EROSION. BE ESPECIALLY CAUTIOUS DURING TIMES OF HIGH TIDE. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf warning went out at Dec 26, 2:51 PM PST, 2 hours 19 minutes earlier.
Area forecast discussion, Dec 26, 2:51 PM PST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
251 PM PST TUE DEC 26 2006
.DISCUSSION...RAIN LOCALLY HEAVY HAS OCCURRED IN THE NORTH BAY THIS
AFTERNOON AS THE FRONT STALLED JUST NORTH OF THE GOLDEN GATE. THE
FRONT HAS STARTED TO MOVE SOUTHEAST AS A 120 KT JET IS NOW
INTERACTING WITH THE FRONT. THERE HAS ALSO BEEN A FEW LIGHTNING
STRIKES NORTH OF THE DISTRICT ALONG THE FRONT.
THE FRONT CONTINUES TO MOVE SOUTHEAST THIS EVENING...WITH THE STEADY
RAIN ENDING IN THE NORTH BAY...AND THE RAIN BEGINNING IN THE SOUTH
BAY AND MONTEREY/SAN BENITO COUNTIES. BEST Q VECTOR CONVERGENCE IN
THE CLOUD LAYER (850-700 MB) PRETTY MUCH ENDS BY 12Z. NOT MUCH
ISENTROPIC LIFT THIS EVENING...THE MAIN MECHANISM FOR RAIN WILL BE
VORTICITY ADVECTION. STATIC STABILITY DECREASES...LOOKING AT THE
THETAE VALUES ALONG AND POST FRONTAL...WHICH COULD BRING A FEW
THUNDERSTORMS TO THE DISTRICT. WINDS WILL REMAIN STRONG IN THE NORTH
AND EAST BAY HILLS...SO WILL KEEP THE WIND ADVISORY GOING TO
MIDNIGHT. GRADIENTS REMAIN STRONG...SO IT WILL BE QUITE BREEZY
WEDNESDAY. SHOWERS WILL DECREASE BY WEDNESDAY AFTERNOON AS THE FRONT
CONTINUES TO MOVE TO THE SOUTHEAST.
RIDGING BUILDS STRONGLY ONTO THE COAST THURSDAY AND FRIDAY FOR DRY
AND MILD WEATHER. AS IS TYPICALLY THE CASE THIS TIME OF YEAR...
LIGHT WINDS AND CLEAR SKIES ARE THE PERFECT RECIPE FOR VALLEY NIGHT
AND MORNING FOG. FLOW FLATTENS OUT AS A SHORTWAVE MOVES ACROSS THE
PACIFIC NORTHWEST...WITH THE TAIL END AFFECTING THE NORTH BAY. THE
LATEST 18Z GFS BRINGS A TROF TO THE DISTRICT ON SUNDAY...WHICH
COULD BRING SHOWERS TO THE BAY AREA. FOR NOW...JUST WILL GO WITH A
SLIGHT CHANCE OF RAIN IN THE NORTH BAY OVER THE UPCOMING WEEKEND.
&&
.PREVIOUS AVIATION...SOUTHEAST WINDS TO CONTINUE ALL DAY AND INCREASE
AS THE FRONT SLOWLY APPROACHES THE BAY AREA. SO FAR RAIN HAS ONLY
FALLEN AT KSTS WITH FRONTAL BOUNDARY NEARLY STATIONARY NORTH OF THE
GOLDEN GATE FOR THE TIME BEING...WAITING FOR THE UPSTREAM KICKER.
RAIN SHIELD WILL SLOWLY SPREAD SOUTHWARD THIS AFTERNOON WITH
INCREASING SOUTHEAST WINDS ALL TERMINALS. EXPECT RAIN WITH SOUTHEAST
WINDS THRU AT LEAST 04Z TONIGHT WITH SOUTH TO SOUTHEAST WINDS
MAINTAINING THRU MOST OF THE NIGHT. HOPEFULLY WINDS WILL SHIFT TO A
WESTERLY DIRECTION BY MORNING FOR SOUTHERN TERMINALS ALTHOUGH
GUIDANCE SUGGESTS THAT SAN JOSE COULD START THE DAY OUT SOUTHERLY
BEFORE SHIFTING WNW.
&&
.PREVIOUS MARINE...HIGH SURF ADVISORY CONTINUES THRU 11 AM THURSDAY.
COASTAL BUOYS ARE NOT TOO IMPRESSIVE AT THIS HOUR WITH STRONG
SUSTAINED SOUTHEAST WINDS KNOCKING DOWN THE SWELLS AHEAD OF THE
FRONT. SWELL TRAIN WILL INCREASE NOTABLY TOMORROW AS THE WINDS TURN
ONSHORE WITH GALES OUT OVER THE OCEAN. ASTRONOMICAL TIDES ARE FAIRLY
LOW BUT THE BIGGEST WAVE ACTION WILL OCCUR ON WEDNESDAY. LATEST ENP
DATA INDICATES POSSIBLE WARNING CRITERIA BUT NOT PLANNING ON
UPGRADING AT THIS TIME. PERHAPS A NARROW WINDOW OF 20 FOOT PLUS SEAS
DURING THE DAY WEDNESDAY...ESPECIALLY FROM PACIFICA SOUTHWARD ALONG
THE BIG SUR COAST AS THE WAVE WATCH MODEL PUSHES THE MAIN SWELL TRAIN
TOWARDS THE CENTRAL CALIFORNIA COAST. AFTER PEAKING TOMORROW
AFTERNOON SEAS WILL BEGIN TO SUBSIDE INTO THURSDAY.
&&
.MTR...WATCHES/WARNINGS/ADVISORIES...
TNGT...GALE WARNING PT ARENA TO PT PIEDRAS BLANCAS INCLUDING
SFO AND MONTEREY BAYS.
TNGT THROUGH 11 AM THURSDAY...HIGH SURF ADVISORY FOR THE COAST
FROM SONOMA COUNTY SOUTH THROUGH MONTEREY COUNTY.
THRU MIDNIGHT...WIND ADVISORY FOR THE NORTH AND EAST
BAY MOUNTAINS.
PUBLIC FORECAST: STROBIN
AVIATION/MARINE: R WALBRUN
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Dec 26, 3:45 PM PST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 345 PM PST TUE DEC 26 2006 CAZ006-505>518-PZZ530-271400- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 345 PM PST TUE DEC 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ENTIRE SAN FRANCISCO AND MONTEREY BAY AREAS. .DAY ONE...REST OF TUESDAY AFTERNOON AND TUESDAY NIGHT A STRONG PACIFIC STORM WILL CONTINUE TO AFFECT THE AREA THROUGH TUESDAY NIGHT. PERIODS OF RAIN...BRIEFLY HEAVY ALONG WITH GUSTY WINDS CAN BE EXPECTED. HIGH SURF WILL ALSO CONTINUE ALONG THE COAST. THE STRONGEST WINDS AREA EXPECTED IN THE NORTH AND EAST BAY MOUNTAINS TUESDAY NIGHT. PARTS OF THE AREA ARE INCLUDED IN THE FOLLOWING NON- ROUTINE PRODUCTS: * WIND ADVISORY............................WWUS76 - NPWMTR * * HIGH SURF ADVISORY.......................WHUS46 - CFWMTR * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL DECREASE BY EARLY WEDNESDAY...WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS STILL POSSIBLE THROUGH THE DAY. HOWEVER...RAIN AMOUNTS WILL NOT BE SIGNIFICANT. STRONG GUSTY NORTHWEST WINDS WILL DEVELOP BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA. HIGH SURF WILL CONTINUE TO POUND THE COAST INTO THURSDAY...WITH SEAS POSSIBLY REACHING AS HIGH AS 20 FEET DURING WEDNESDAY. * HIGH SURF ADVISORY.......................WHUS46 - CFWMTR * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SOROKA
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 1:33 PM PST | Wind Advisory | MTR | Alameda, Contra Costa, Marin, City and County of San Francisco, San Mateo, Santa Clara and 2 more | 7 hr |
Nearby
High Surf Warnings in California, 2006Every high surf warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.